# SDR DHL200080138C

- Difficulty date: June 3, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; AFT BAGGAGE LT AFT TUNNEL INTERIOR TUBINGS SUPPORT ANGLE BROKEN AT STA. 1540,  L-24.  REMOVED CRACKED ANGLE IAW SRM 51-1-21 PAGE 1, FABRICATED AND INSTALLED ANGLE IAW SRM 51-1-21, PAGE 1. REF: N/R 1338.
